Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I am a 23 year old female who has been on the birth control pill since I was 17 years old. I started practicing sex as very young and last thing I needed was to get pregnant that young. My parents would kill me. Anyway, I've got used on these pills and really have no problems with any possible side effects that could theoretically occur. But, recently I have noticed that I have put some extra pounds and the thing that confuses me is that I haven’t changed my feeding regime. Just recently I have read that this could be from using these pills - could birth control cause weight gain? Is this true?

Loading...


I was also interested in this issue before I started using these pills and I have read that birth control pills can indeed alter your water metabolism. Both, the estrogen and progestin, in the pills can cause fluid retention. But, beside this, many studies have been done around the world trying to decide if oral contraceptives cause weight gain and most of them showed no association between the pill and weight gain.
You should also know that there are hundreds of reasons why women gain weight that are not pill-related such as drinking some drugs like antidepressants, changes in eating habits or lack of physical activity.
You could also talk with your health provider about this to switch on another birth control pill if you think it's possible that your pill is causing weight gain.
Reply

Loading...

im very underweight and i just recently got put on birth control. im trying to gain weight so when i got on the birth control i asked for a birth control that would not make me gain weight so that i could gain it on my own without depending on medicine.

the birth control i take is ortho tri-cyclen.
it doesnt make you gain weight
Reply

Loading...

well i was also on th pill and instead of gaining weight I lost like tons of weight and I don't understand why because I don't smoke nor drink so how is it possible that I lost my weight?
Reply

Loading...

what kind of birth control are you using?
Reply

Loading...

Ive been on a lot of different kinds of birth control, depending on the birth control. your hungery may very. the depo- shot will make you eat more. but most birth controls. you can control your intake of food eat healthy and workout.... hope i helped
Reply

Loading...

I don't know anything about the studies you mentioned but after my first child was born. I was 19 and I got the first of 3 Depo Provera shots and within a month I gained 20lbs. I never got the second shot. 8 months later I decided to try the pill. I gained 40lbs in 3 weeks. I immediatly stopped using them and haven't touched them since. That was in 2000. In January 2006 I had the Merena IUD inserted. It was inplace for 6 weeks. During that time I bled non-stop, like I was having a 6 week long period and once again I gained 25 lbs even though my OB/GYN insisted that I wouldn't gain any weight. After each of the tries at birthcontrol I gain alot of weight really fast and I have NEVER been able to lose it. In 2000 after my daughter was born I was a size 6 weighing 110 lbs just right for my small 5'2" frame. Now I'm a size 16 weighing 200 lbs all because of the birth control. No diet or exercise regime I've tried has been able to make me lose the weight.
Reply

Loading...

In the first few days of taking birth control do you feel any side affects?.. if not when will you feel thoughs side affects? im taking yasmin an i only been on it for 3 days.. the mgs im taking is 0.03 is that alot or no????.. PLEASE answer back thank you!!
Reply

Loading...

my gynecologist told me that when you get on a birth control your breasts are supposed to get bigger, and that it is possible to gain about 10 pounds. but from what i see on here, there are many many cases astray from this. everyone's body is different and will react differently to ANY medications. if it's an outrageous amount of weight gained, just get off of the pill and try another one. trial and error sucks, but it's necessary sometimes. i got on the birth control for acne, and it doesn't help at all for me. probably because i'm on lamictal, it makes my face break out pretty badly. hope everyone is well!
Reply

Loading...

Hello everyone, first of all i am on the patch and instantly i gained 10 lbs within three weeks. Granted i was pregnant three months or so ago, but i didn't carry full term due to a miscarriage, so basically i carried about 5 lbs. pregnancy weight into the patch. The patch sucks as far as weight gain goes. My boobs that are normally a B are almost D's and swollen. They look unnatural and ugly.

So to make a long story short i ripped the patch off.
Reply

Loading...

i started taking tricylen lo about 7 months ago and i'm taking for it my acne. it has helped that a lot for sure buuut i have noticed that i put on at leastt 15 pounds easily, which is weird because i haven't changed my eating ways or anything
i never used to work out or exercise, and i still ate junk food
buut i only ever weighed around 108-110 at the most, now i'm probably more than 120 and i try to exercise but i'm just not motivated enough nor do i have the time to do it and i need to lose weight fast.
i want to lose about 20 pounds in two weeks without doing dangerous things or having to go hardcore in exercising.
so i don't know what to do
any one have any advice?
Reply

Loading...

My whole life I have been too skinny and flat chested, praying to peak at 100 pounds. I got pregnant and lost it and got on the pill directly after. I used to be 105 and now I'm almost 130 at 5'5". The pill APRI gave me the boobs I've always wanted (barley a B is good enough for me) they've gone down a little in 11 months but not much. But I have this new layer of fat on my body and lost my flat stomach ( which was the ONLY thing on my body I liked before). I want to keep my boobs( my self-esteem was non-existent, i didn't even feel like a woman, I couldn't fit into most 32A cups, and found myself at 17 shopping in the girls underwear section, crying in the dressing rooms, etc..) So I definately don't want my boobs to shrink, especially since they've grown I'm afraid I'll just be left with little skin flaps at 20, but now the rest of my body is borderline chunky with a cellulite-y look. People still think I'm skinny, but with my clothes off in front of the mirror I am not happy at all. I might be asking too much, but I want my boobs to stay and I WANT MY FLAT TUMMY BACK! Crunches seem to be pointless, I tried for a little while, but while doing research I've heard a lot of women say it won't help, and I saw zero difference after doing 150 everyday for 3 weeks. I'm stuck should I not even try?HELP ME PLEASE!
Reply

Loading...

130 is not big AT ALL!! i am 5'3 and 134 pounds and i look fine!! Im not the skinniest (prob. average for girls my age) but def. not over weight. Dont believe the magazines.. ask any doctor and they will say about 130 is average for a woman that is 5'3.. sinse you are 5'5 you have ABSOLUTLY NOTHING to worry about!! And you wont get skin flabs that early.. no matter how much you weigh!! (unless you are over 250.. then you might want to check that out) You are probably even under wheight if you check your BMI.. hope this helped!!
Reply

Loading...

are you positive that taking the shot for birth control doesnt make you gain weight i just take it to regulate my periods i used to have two a month

Reply

Loading...

Hi please give me advice.
I m so skinny girl. I have only 84 lb for my 5' 2" height. My breasts are so small. I want to gain weight. Should i take OC pills to get weight gain? I m single and 23 yrs old.
Reply

Loading...